Bibtex entry


@article{KanDeS:02-017,
        author={S. Kanev and B. {De Schutter} and M. Verhaegen},
        title={An ellipsoid algorithm for probabilistic robust controller design},
        journal={Systems \& Control Letters},
        volume={49},
        number={5},
        pages={365--375},
        month=aug,
        year={2003},
        doi={10.1016/S0167-6911(03)00115-4}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.